| Catalog Number |
101/860/070CZ |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tube exhibited a leakage.There was patient involvement, no injury was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
Device evaluation: one used device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection was performed during analysis.The customer reported complaint was confirmed.The root cause of this malfunction is unknown and cannot be determined.